Show simple item record

dc.contributor.authorBerrak, Su Gülsün
dc.contributor.authorSoysal, Ahmet
dc.contributor.authorTürkkan, Emine
dc.contributor.authorCanpolat, Cengiz
dc.date.accessioned2016-06-14T08:02:59Z
dc.date.available2016-06-14T08:02:59Z
dc.date.issued2002
dc.identifier.urihttp://hdl.handle.net/11424/4702
dc.description.abstractIn this report, we present a ten-year-old male patient with metastatic Ewing's sarcoma who developed encephalopathy after treatment with gemcitabine, and his rapid recovery after discontinuation of the drug.en_US
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectGemcitabine, Neurotoxicity, Pediatric canceren_US
dc.titleGemcıtabıne-assocıated reversıble encephalopathy a case reporten_US
dc.typearticleen_US
dc.contributor.authorIDTR125893en_US
dc.contributor.authorIDTR189579en_US
dc.relation.journalMarmara Medical Journalen_US
dc.identifier.volume15en_US
dc.identifier.issue3en_US
dc.identifier.startpage180en_US
dc.identifier.endpage182en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record